# SDR WX0A2025070732492

- Difficulty date: July 2, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N307NV
- Make and model: Airbus A319-112
- Aircraft serial: 2427
- Aircraft time: 54,064 hours, 33,992 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) F/A REPORTS""DIRTY SOCK"" ODER ON DESENT FROM ABOUT 16000' TO TOUCHDOWN. ODER WAS OBSERVED THROUOUT ENTIRE CABIN. / TROUBLESHOOTING IN PROGRESS"
